Twelve people have become ill overnight in a Highland town in an incident being connected to drug taking.
Police and local health professionals have issued an urgent warning after people taking tablets suffered an "extreme reaction".
All have been admitted to Belford Hospital in Fort William since Saturday evening. Those affected are thought to have believed they were taking valium tablets. Fort William has a population of around 10,000 people.
Police have released an image of one of the tablets. They are blue with writing on one side, although officers warned that some of the tablets may be brown.
Symptoms associated with the drugs included unconsciousness, unresponsiveness, nausea and dizziness.
Staff at NHS Highland have advised anyone with the symptoms to seek urgent medical advice.
22 April 2012 Last updated at 13:05
Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.